Works matching DE "FUNCTION spaces"
Results: 5000
A two-weight boundedness criterion and its applications.
- Published in:
- Analysis & Applications, 2024, v. 22, n. 8, p. 1303, doi. 10.1142/S0219530524500180
- By:
- Publication type:
- Article
Global Gevrey-2 solutions of the 3D axially symmetric Prandtl equations.
- Published in:
- Analysis & Applications, 2024, v. 22, n. 7, p. 1195, doi. 10.1142/S0219530524500167
- By:
- Publication type:
- Article
Relevant sampling in a reproducing kernel subspace of Orlicz space.
- Published in:
- Analysis & Applications, 2024, v. 22, n. 6, p. 1075, doi. 10.1142/S021953052450012X
- By:
- Publication type:
- Article
Moduli of smoothness, K-functionals and Jackson-type inequalities associated with kernel function approximation in learning theory.
- Published in:
- Analysis & Applications, 2024, v. 22, n. 6, p. 981, doi. 10.1142/S021953052450009X
- By:
- Publication type:
- Article
Existence of multiple solutions for a Schrödinger logarithmic equation via Lusternik–Schnirelmann category.
- Published in:
- Analysis & Applications, 2023, v. 21, n. 6, p. 1477, doi. 10.1142/S0219530523500240
- By:
- Publication type:
- Article
Nonlinear approximation of functions by sets of finite pseudo-dimension in the probabilistic and average case settings.
- Published in:
- Analysis & Applications, 2023, v. 21, n. 6, p. 1517, doi. 10.1142/S0219530523500227
- By:
- Publication type:
- Article
Mixed-norm Herz spaces and their applications in related Hardy spaces.
- Published in:
- Analysis & Applications, 2023, v. 21, n. 5, p. 1131, doi. 10.1142/S0219530522500166
- By:
- Publication type:
- Article
Reproducing kernels of Sobolev–Slobodeckij˘ spaces via Green's kernel approach: Theory and applications.
- Published in:
- Analysis & Applications, 2023, v. 21, n. 4, p. 1067, doi. 10.1142/S0219530523500112
- By:
- Publication type:
- Article
Translation and modulation invariant Banach spaces of tempered distributions satisfy the metric approximation property.
- Published in:
- Analysis & Applications, 2022, v. 20, n. 6, p. 1271, doi. 10.1142/S021953052240005X
- Publication type:
- Article
Fractional Hardy-type and trace theorems for nonlocal function spaces with heterogeneous localization.
- Published in:
- Analysis & Applications, 2022, v. 20, n. 3, p. 579, doi. 10.1142/S0219530521500329
- By:
- Publication type:
- Article
Boundedness and compactness of commutators associated with Lipschitz functions.
- Published in:
- Analysis & Applications, 2022, v. 20, n. 1, p. 35, doi. 10.1142/S0219530521500226
- By:
- Publication type:
- Article
Compactness and existence results for quasilinear elliptic problems with singular or vanishing potentials.
- Published in:
- Analysis & Applications, 2021, v. 19, n. 5, p. 751, doi. 10.1142/S0219530521500020
- By:
- Publication type:
- Article
Liftings for ultra-modulation spaces, and one-parameter groups of Gevrey-type pseudo-differential operators.
- Published in:
- Analysis & Applications, 2020, v. 18, n. 4, p. 523, doi. 10.1142/S0219530519500143
- By:
- Publication type:
- Article
Weighted p-regular kernels for reproducing kernel Hilbert spaces and Mercer Theorem.
- Published in:
- Analysis & Applications, 2020, v. 18, n. 03, p. 359, doi. 10.1142/S0219530519500179
- By:
- Publication type:
- Article
Generalized support vector regression: Duality and tensor-kernel representation.
- Published in:
- Analysis & Applications, 2020, v. 18, n. 1, p. 149, doi. 10.1142/S0219530519410069
- By:
- Publication type:
- Article
Bias corrected regularization kernel method in ranking.
- Published in:
- Analysis & Applications, 2019, v. 17, n. 1, p. 1, doi. 10.1142/S0219530518500161
- By:
- Publication type:
- Article
ON THE NEWTON-KANTOROVICH THEOREM.
- Published in:
- Analysis & Applications, 2012, v. 10, n. 3, p. 249, doi. 10.1142/S0219530512500121
- By:
- Publication type:
- Article
WEAK VECTOR AND SCALAR POTENTIALS:: APPLICATIONS TO POINCARÉ'S THEOREM AND KORN'S INEQUALITY IN SOBOLEV SPACES WITH NEGATIVE EXPONENTS.
- Published in:
- Analysis & Applications, 2010, v. 8, n. 1, p. 1, doi. 10.1142/S0219530510001497
- By:
- Publication type:
- Article
SVM LEARNING AND L<sup>p</sup> APPROXIMATION BY GAUSSIANS ON RIEMANNIAN MANIFOLDS.
- Published in:
- Analysis & Applications, 2009, v. 7, n. 3, p. 309, doi. 10.1142/S0219530509001384
- By:
- Publication type:
- Article
WEAKENED CONDITIONS OF ADMISSIBILITY OF SURFACE FORCES APPLIED TO LINEARLY ELASTIC MEMBRANE SHELLS.
- Published in:
- Analysis & Applications, 2008, v. 6, n. 3, p. 247, doi. 10.1142/S0219530508001158
- By:
- Publication type:
- Article
CONTINUITY OF CALDERÓN–ZYGMUND OPERATORS ON BESOV OR TRIEBEL–LIZORKIN SPACES.
- Published in:
- Analysis & Applications, 2008, v. 6, n. 1, p. 51, doi. 10.1142/S0219530508001055
- By:
- Publication type:
- Article
THE BOLTZMANN EQUATION IN THE SPACE $L^2\cap L^\infty_\beta$:: GLOBAL AND TIME-PERIODIC SOLUTIONS.
- Published in:
- Analysis & Applications, 2006, v. 4, n. 3, p. 263, doi. 10.1142/S0219530506000784
- By:
- Publication type:
- Article
ON THE OSEEN PROBLEM IN THREE-DIMENSIONAL EXTERIOR DOMAINS.
- Published in:
- Analysis & Applications, 2006, v. 4, n. 2, p. 133, doi. 10.1142/S0219530506000735
- By:
- Publication type:
- Article
THE N-WIDTHS OF HARDY–SOBOLEV AND BERGMAN–SOBOLEV SPACES OF COMPLEX VARIABLES.
- Published in:
- Analysis & Applications, 2004, v. 2, n. 4, p. 309, doi. 10.1142/S0219530504000394
- By:
- Publication type:
- Article
BOUNDEDNESS OF THE MAPPING f → |f|<sup>μ</sup>, 0 < μ < 1, ON THE POSITIVE CONE OF BESOV SPACES.
- Published in:
- Analysis & Applications, 2005, v. 3, n. 1, p. 89, doi. 10.1142/S0219530505000492
- By:
- Publication type:
- Article
Diatom Frustule‐Inspired Metamaterial Absorbers: The Effect of Hierarchical Pattern Arrays.
- Published in:
- Advanced Functional Materials, 2019, v. 29, n. 22, p. N.PAG, doi. 10.1002/adfm.201809029
- By:
- Publication type:
- Article
Soft-max boosting.
- Published in:
- Machine Learning, 2015, v. 100, n. 2-3, p. 305, doi. 10.1007/s10994-015-5491-2
- By:
- Publication type:
- Article
Generalized Euler–Lagrange Equations for Variational Problems with Scale Derivatives.
- Published in:
- Letters in Mathematical Physics, 2010, v. 92, n. 3, p. 221, doi. 10.1007/s11005-010-0385-5
- By:
- Publication type:
- Article
The Extreme Points of the Tracial State Space of Noncommutative 3-Spheres.
- Published in:
- Letters in Mathematical Physics, 2010, v. 91, n. 2, p. 151, doi. 10.1007/s11005-009-0364-x
- By:
- Publication type:
- Article
The Order of Curvature Operators on Loop Groups.
- Published in:
- Letters in Mathematical Physics, 2009, v. 89, n. 3, p. 265, doi. 10.1007/s11005-009-0352-1
- By:
- Publication type:
- Article
Binding Threshold for the Pauli-Fierz Operator.
- Published in:
- Letters in Mathematical Physics, 2004, v. 70, n. 3, p. 249, doi. 10.1007/s11005-004-4298-z
- By:
- Publication type:
- Article
A Schrödinger Operator with Point Interactions on Sobolev Spaces.
- Published in:
- Letters in Mathematical Physics, 2004, v. 70, n. 3, p. 185, doi. 10.1007/s11005-004-5096-3
- By:
- Publication type:
- Article
Information projection approach to smoothed propensity score weighting for handling selection bias under missing at random: Information projection in missing data: H. Wang, J. K. Kim.
- Published in:
- Annals of the Institute of Statistical Mathematics, 2025, v. 77, n. 1, p. 127, doi. 10.1007/s10463-024-00913-w
- By:
- Publication type:
- Article
Sobolev regularity of the second biharmonic problem on a rectangle.
- Published in:
- Acta Mathematica Hungarica, 2005, v. 109, n. 3, p. 255, doi. 10.1007/s10474-005-0244-5
- By:
- Publication type:
- Article
On Λ<sub>m</sub>-sets and related topological spaces.
- Published in:
- Acta Mathematica Hungarica, 2005, v. 109, n. 3, p. 261, doi. 10.1007/s10474-005-0245-4
- By:
- Publication type:
- Article
Singular integrals on the discrete Besov space B<sub>1</sub><sup>0,1</sup> ( Z).
- Published in:
- Acta Mathematica Hungarica, 2005, v. 108, n. 1/2, p. 105, doi. 10.1007/s10474-005-0212-0
- By:
- Publication type:
- Article
An existence theorem for a type of functional differential equation with infinite delay.
- Published in:
- Acta Mathematica Hungarica, 2005, v. 108, n. 1/2, p. 137, doi. 10.1007/s10474-005-0215-x
- By:
- Publication type:
- Article
Preservation of Lipschitz constants by Bernstein type operators.
- Published in:
- Acta Mathematica Hungarica, 2005, v. 106, n. 4, p. 343, doi. 10.1007/s10474-005-0024-2
- By:
- Publication type:
- Article
Generalizations of the Riesz convergence theorem for Lorentz spaces.
- Published in:
- Acta Mathematica Hungarica, 2005, v. 106, n. 4, p. 331, doi. 10.1007/s10474-005-0023-3
- By:
- Publication type:
- Article
MULTIDIMENSIONAL REARRANGEMENT AND LORENTZ SPACES.
- Published in:
- Acta Mathematica Hungarica, 2004, v. 104, n. 3, p. 203, doi. 10.1023/B:AMHU.0000036283.75990.a2
- By:
- Publication type:
- Article
Calderón--Lozanovskii; construction for mixed norm spaces.
- Published in:
- Acta Mathematica Hungarica, 2004, v. 103, n. 4, p. 279, doi. 10.1023/B:AMHU.0000028829.15720.02
- By:
- Publication type:
- Article
ON SUMMABILITY OF WEIGHTED LAGRANGE INTERPOLATION. II (FREUD-TYPE WEIGHTS).
- Published in:
- Acta Mathematica Hungarica, 2004, v. 103, n. 1/2, p. 1, doi. 10.1023/B:AMHU.0000028233.68543.40
- By:
- Publication type:
- Article
A remark on Lorentz algebras.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 101, n. 1/2, p. 63
- By:
- Publication type:
- Article
Fourier-Feynman transform, convolution and first variation.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 100, n. 3, p. 215, doi. 10.1023/A:1025041525913
- By:
- Publication type:
- Article
The PDE-preserving operators on nuclearly entire functions of bounded type.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 100, n. 1/2, p. 69, doi. 10.1023/A:1024604100956
- By:
- Publication type:
- Article
On the associativity of the product of measure spaces.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 98, n. 4, p. 301, doi. 10.1023/a:1022886211723
- By:
- Publication type:
- Article
A reverse weighted inequality for the Hardy-Littlewood maximal function in Orlicz spaces.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 98, n. 1/2, p. 85, doi. 10.1023/A:1022809522201
- By:
- Publication type:
- Article
A unifying approach for the study of linear sampling type operators in function spaces.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2015, v. 15, n. 1, p. 673, doi. 10.1002/pamm.201510326
- By:
- Publication type:
- Article
Compactness results for a Dirichlet energy of nonlocal gradient with applications.
- Published in:
- Numerical Methods for Partial Differential Equations, 2024, v. 40, n. 6, p. 1, doi. 10.1002/num.23149
- By:
- Publication type:
- Article
Analysis of a class of spectral volume methods for linear scalar hyperbolic conservation laws.
- Published in:
- Numerical Methods for Partial Differential Equations, 2024, v. 40, n. 6, p. 1, doi. 10.1002/num.23126
- By:
- Publication type:
- Article